MathSciNet Relay Station
MathSciNet bibliographic data
MR546667 (81e:10033) 10G05
Heath-Brown, D. R.; Patterson, S. J. The distribution of Kummer sums at prime arguments. J. Reine Angew. Math. 310 (1979), 111–130.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement